MathSciNet Relay Station
MathSciNet bibliographic data
MR1197531 (94j:43004) 43A35 (43A65 44A60 46L05)
Bisgaard, T. Positive definite operator sequences. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1185–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement